# SDR CALA9900240

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO AFT CARGO DOOR AFT CORNER AND FORWARD CORNER.  THE AFT CARGO DOOR AFT AND FORWARD CORNERS WERE REMOVED AND NEW CORNERS WERE FITTED IAW SRM 52-30-02.
